Fixed Point Results Based on the Ważewski Method

  • Roman Srzednicki
  • Klaudiusz Wójcik
  • Piotr Zgliczyśki

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [C]
    C. Conley, Isolated Invarinat Sets and the Morse Index, CBMS Regional Conference Series in Mathematics, vol. 38, Amer. Math. Soc., Providence, R.I., 1978.Google Scholar
  2. [De]
    R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley, Menlo Park, 1985.Google Scholar
  3. [Do]
    A. Dold, Lectures on Algebraic Topology, Springer-Verlag, Berlin, 1980.Google Scholar
  4. [F]
    R. Fessler, A generalized Poincaré index formula, J. Differential Equations 115 (1995), 304–324.MATHMathSciNetCrossRefGoogle Scholar
  5. [G]
    D. H. Gottlieb, A De Moivre like formula for fixed point theory, Contemp. Math. 72 (1988), 99–105.MATHMathSciNetGoogle Scholar
  6. [GHY]
    C. Grebogi, S. Hammel and J. Yorke, Do numerical orbits of chaotic dynamical processes represent true orbits?, J. Complexity 3 (1987), 136–145.MathSciNetCrossRefGoogle Scholar
  7. [H]
    J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977.Google Scholar
  8. [P]
    L. Pieniążek, Isolating chains and chaotic dynamics in planar nonautonomous ODEs, Nonlinear Anal. 54 (2003), 187–204.MathSciNetCrossRefGoogle Scholar
  9. [SY]
    T. Sauer and J. Yorke, Rigorous verification of trajectories for the computer simulation of dynamical systems, Nonlinearity 4 (1991), 961–979.MathSciNetCrossRefGoogle Scholar
  10. [S1]
    R. Srzednicki, On rest points of dynamical systems, Fund. Math. 126 (1985), 69–81.MATHMathSciNetGoogle Scholar
  11. [S2]
    _____, Periodic and bounded solutions in blocks for time-periodic nonautonomuous ordinary differential equations, Nonlinear Anal. 22 (1994), 707–737.MATHMathSciNetCrossRefGoogle Scholar
  12. [S3]
    _____, On periodic solutions of planar polynomial differential equations with periodic coefficients, J. Differential Equations 114 (1994), 77–100.MATHMathSciNetCrossRefGoogle Scholar
  13. [S4]
    ______, On geometric detection of periodic solutions and chaos, „Nonlinear Analysis and Boundary Value Problems for Ordinary Differential Equations”, Proceedings of the Conference held in CISM Udine, October 2–6, 1995, CISM Lecture Notes (F. Zanolin, ed.), vol. 371, Springer-Verlag, Wien, New York, 1996, pp. 197–209.Google Scholar
  14. [S5]
    _____, On solutions of two-point boundary value problems inside isoltaing segments, Topol. Methods Nonlinear Anal. 13 (1999), 73–89.MATHMathSciNetGoogle Scholar
  15. [S6]
    _____, On periodic solutions inside isolating chains, J. Differential Equations 165 (2000), 42–60.MATHMathSciNetCrossRefGoogle Scholar
  16. [SW]
    R. Srzednicki and K. Wójcik, A geometric method for detecting chaotic dynamics, J. Differential Equations 135 (1997), 66–82.MathSciNetCrossRefGoogle Scholar
  17. [Wa]
    T. Ważewski, Sur un principe topologique de l'examen de l'allure asymptotique des intégrales des équations différentielles ordinaires, Ann. Soc. Polon. Math. 20 (1947), 279–313.MathSciNetGoogle Scholar
  18. [W1]
    K. Wójcik, On detecting periodic solutions and chaos in the time periodically forced ODE's, Nonlinear Anal. 45 (2001), 19–27.MATHMathSciNetCrossRefGoogle Scholar
  19. [W2]
    _____ Isolating segments and anti-periodic solutions, Monatsh. Math. 135 (2002), 245–252.MATHMathSciNetCrossRefGoogle Scholar
  20. [W3]
    _____, Remark on complicated dynamics of some planar system, J. Math. Anal. Appl. 271 (2002), 257–266.MATHMathSciNetCrossRefGoogle Scholar
  21. [WZ1]
    K. Wójcik and P. Zgliczyński, Isolating segments, fixed point index and symbolic dynamics, J. Differential Equations 161 (2000), 245–288.MathSciNetCrossRefGoogle Scholar
  22. [WZ2]
    _____, Isolating segments, fixed point index and symbolic dynamics II. Homoclinic solutions, J. Differential Equations 172 (2001), 189–211.MathSciNetCrossRefGoogle Scholar
  23. [WZ3]
    _____, Isolating segments, fixed point index and symbolic dynamics III. Applications, J. Differenital Equations 183 (2002), 262–278.CrossRefGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  • Roman Srzednicki
  • Klaudiusz Wójcik
  • Piotr Zgliczyśki

There are no affiliations available

Personalised recommendations